Publications

Export 151 results:
Sort by: Author Title Type [ Year  (Desc)]
2018
ul Haq, M. A., A. M. Almarashi, A. S. Hassan, and M. Elgarhy, "Type II Half Logistic Rayleigh Distribution: Properties and Estimation Based on Censored Samples", Journal of Advances in Mathematics and Computer Science, vol. 29, issue 1, pp. 1-19, 2018. 2018_tiihlr_distribution.pdf
Hassan, A. S., and S. G. Nassr, "THE INVERSE WEIBULL GENERATOR OF DISTRIBUTIONS: PROPERTIES AND APPLICATIONS", Journal of Data Science, vol. 15, issue 4, pp. 723-742, 2018. 2018_the_inverse_weibull_generator_of_distributions.pdf
2017
Hassan, A. S., M. Abd-Allah, and H. G. A. El-Elaa, "Estimation in Step-stress Partially Accelerated Life Test for Exponentiated Pareto Distribution under Progressive Censoring with Random Removal", Journal of Advances in Mathematics and Computer Science, vol. 25, issue 1, pp. 1-16, 2017. allah2512017jamcs34691.pdf
Hassan, A. S., and M. Abd-Allah, "Exponentiated Lomax Geometric Distribution: Properties and Applications", Pakistan Journal of Statistics &Operation Research, vol. 13, issue 3 , pp. 545-566, 2017. elg.pdf
Hassan, A. S., and S. M. Assar, "The Exponentiated Weibull-Power Function Distribution", Journal of Data Science, vol. 16, issue 4, pp. 589-614, 2017. 217zui_zhong_-ok.pdf
Hassan, A. S., S. E. Hemeda, S. S. Maiti, and S. Pramanik, "The Generalized Additive Weibull-G Family of Distributions", International Journal of Statistics and Probability, vol. 6, issue 5, pp. 65-83, 2017. generalized_additive_weibull-g_family.pdf
Hassan, A. S., M. Elgarhy, and M. Shakil, "Type II Half Logistic Family of Distributions with Applications", Pakistan Journal of Statistics &Operation Research, vol. 13, issue 2, pp. 545-566, 2017. tiihlf.pdf
2016
Hassan, ِA. S., A. M. Abd-Elfattah, and A. H. Mokhtar, "The Complementary Exponentiated Inverted Weibull Power Series Family of Distributions and its Applications", British Journal of Mathematics & Computer Science, vol. 13, issue 2, pp. 1-20, 2016. mokhtar1322015bjmcs21903.pdf
Hassan, A. S., S. M. Assar, and K. A. Ali, "The Compound Family of Generalized Inverse Weibull Power Series Distributions", British Journal of Applied Science & Technology, vol. 14, issue 3, pp. 1-18, 2016. hassan1432015bjast23215_2.pdf
Elgarhy, M., A. S. Hassan, and M. Rashed, "Garhy-Generated Family of Distributions with Application", Mathematical Theory and Modeling, vol. 6, issue 2, pp. 1-15, 2016.
Hassan, A. S., and M. Elgarhy, "Kumaraswamy Weibull-Generated Family of Distributions with Applications", Advances and Application in Statistics, vol. 48, issue 3, pp. 205-239, 2016. as048030205.pdf
Hassan, A. S., and S. E. Hemeda, "A New Family of Additive Weibull-Generated Distributions", International Journal of Mathematics And its Applications, vol. 4, issue 2-A, pp. 151-164, 2016. additive-weibull_-g_family.pdf
Hassan, A. S., and M. Algarhy, "A New Family of Exponentiated Weibull-Generated Distributions", International journal of Mathematics and its Applications, vol. 4, issue 1, pp. 135-148, 2016. expoinentiated_weibull-g_family.pdf
Hassan, A. S., I. Elbatal, and S. E. Hemeda, "Weibull Quasi Lindley Distribution and its Statistical Properties with Applications to Lifetime Data", International Journal of Applied Mathematics and Statistics, vol. 55, issue 3, pp. 63-80, 2016.
Hassan, A. S., S. M. Assar, and A. Shelbaia, "Optimum Step-Stress Accelerated Life Test Plan for Lomax Distribution with an Adaptive Type-II Progressive Hybrid Censoring", British Journal of Mathematics & Computer Science, vol. 13, issue 2, pp. 1-19, 2016. 2016_ssaltlomax_type_ii_hybird.pdf
2015
M., A. - E. A., A. S. Hassan, and S. G. Nassr, "Bayesian estimation based on generalized order statistics from exponentiated Weibull Poisson model", International Journal of Advanced Statistics and Probability , vol. 3, issue 1, pp. 43-52, 2015. 4300-11030-1-pb.pdf
Hassan, A. S., A. M. Abd-Elfattah, and A. H. Mokhtar, "The Complementary Burr III Poisson Distribution", Australian Journal of Basic and Applied Sciences, vol. 9, issue 11, pp. 219-228, 2015. 219-228.pdf
Hassan, A. S., S. M. Assar, and K. A. Ali, "The complementary Poisson-Lindley class of distributions", International Journal of Advanced Statistics and Probability, vol. 3, issue 2, pp. 146-160, 2015. complementary_poisson-lindley.pdf
Hassan, A. S., S. M. Assar, and K. A. Ali, "The complementary Poisson-Lindley class of distributions", International Journal of Advanced Statistics and Probability , vol. 3, issue 2, pp. 146-160, 2015. complementary_poisson-lindley.pdf
Hassan, A. S., S. M. Assar, and A. N. Zaky, "Constant-stress partially accelerated life tests for inverted Weibull distribution with multiple censored data", International Journal of Advanced Statistics and Probability, vol. 3, issue 1, pp. 72-82, 2015. ijasp-4418.pdf
Hassan, A. S., S. Assar, and M. Yahya, "Estimation of P[Y < X] for Burr Type XII Distribution under Several Modifications for Ranked Set Sampling", Australian Journal of Basic and Applied Sciences, vol. 9, issue 1, pp. 124-140, 2015. 124-140.pdf
Hassan, A. S., A. S. M, and Y. M., "Estimation of Reliability in Multicomponent Stress-Strength ModelFollowing Burr Type XII Distribution under Selective Ranked Set Sampling", Int. Journal of Engineering Research and Applications, vol. 5, issue 2, pp. 62-78, 2015. final_version_8.pdf
Hassan, A. S., H. Z. Muhammed, and M. S. Saad, "Estimation of Stress-Strength Reliability for Exponentiated Inverted Weibull Distribution Based on Lower Record Values", British Journal of Mathematics & Computer Science, vol. 11, issue 2, pp. 1-14, 2015.
Tourism